# SDR AWXA200600054

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69387776
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED CORROSION ON THE BS 986 BEAM, TCAP FROM BL 4.5L TO 33R AND WL 208.  CORROSION WAS FOUND OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE CUT OUT DAMAGED AREA OF BEAM IAW BOEING 737-300 SRM 53-00-51-2R2.  FABRICATED REPAIR BEAM TCAP SECTION IAW BOEING 737-300 SRM 53-00-51-2R2.  INSTALLED FABRICATED REPAIR PARTS AT BS 986, FROM BL 4.5L TO 33R AND WL 208 IAW BOEING 737-300 SRM 53-00-51-2R2
